Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Hormonal changes causing delay in periods - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Excellent Posted in: Menstruation and Miscarriage
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3345 Questions
Doctor :   Hi
Doctor :   I am Dr. XXX
User :   hi this is XXX
Doctor :   Please go ahead with you query XXX
User :   i had an medical abortion (medicine myfagest) 3.5 years back
Doctor :   Ok
User :   i used to drink a lot of green tea few months back and came to know that i was caffene intolerent
User :   i used to get early periods but 24 days cycle,but previously it was 28 days
Doctor :   Ok
User :   my last cycle was on 30 or 31and i have not ad periods as yet
Doctor :   30 of which month?
Doctor :   August?
User :   i have baidyanath Suparipak regularly with milk
User :   last month aug
User :   before having green tea i had regular perods
Doctor :   Now are they not regular?
User :   yes
User :   this time i have not had any periods till now
Doctor :   When are they supposed to arrive?
Doctor :   since when are the periods shifted from 28 days to 24 days?
User :   6 months back
User :   when i started drinking green tea
Doctor :   Ok are you having regular intercourse?
User :   no husband is in XXX and he is out from last 1 year
Doctor :   Any other medicines?
User :   no
Doctor :   Do you have stress or any other medical problems?
User :   no
Doctor :   Any change in yur lifestyle like weight loss, fasting etc
User :   yes i lot weight after green tea drinking around 2 kg
Doctor :   Ok
User :   have started fast once a week from past 4 weeks
User :   but have fruits & milk on those days
Doctor :   Ok
Doctor :   These can be a common reasons for delayed periods
Doctor :   They can easily alter your hormonal actions
Doctor :   hence can delay the periods
User :   ok but this never happened earlier also i am planning to have a child will that abortion affect as this is going to be my first child
Doctor :   Hence I suggest you to wait for sometime and need not panic at this time
Doctor :   It does not affect your child planning
User :   can that abortion medicine cause miscarriage now
Doctor :   The effect of abortion for your current delayed periods is virtually zero
User :   i have heard from people and i am in panic
User :   that abortion can lead to miscarriage
Doctor :   Sorry that is not true
User :   do i need to get any test done
Doctor :   You can happily go ahead with your child planning
Doctor :   Not right now
User :   for the irregular periods (CBC , thyroid , ovarian cyst)
Doctor :   You wait for one more month
Doctor :   before you can proceed with doctor's consult
Doctor :   and further tests
User :   thanks just last one thing that after one month what test you suggest and continue having supari pak
Doctor :   You can have suparipak
Doctor :   The test can be rightly ordered after examination by a Gynecologist
Doctor :   Un necessary test can spend your money and no use
User :   will the abortion have any affect now.....
Doctor :   After examination it is much more clear
Doctor :   No
User :   which examination will make it more clear
Doctor :   Local vaginal
User :   thanks and for the last time should i stop worrying about that abortion as my husband dont have any knowledge about that & i am 30 now
Doctor :   There is a virtually zero possibility that it can show effect now unless gross procedural mistake is done by doctor
Doctor :   What week of pregnancy was that done?
User :   4th
Doctor :   4th week or 4th month
User :   4th week
Doctor :   Then it cannot really cause any problem now
User :   thanks!!1
User :   for how much time should i wait for the period to start
Doctor :   You just wait for it and even if it does not happen this time, do not worry, but if it does not happen by next month you should see a doctor
User :   even if i had never skipped any periods
Doctor :   yes
User :   thanks for all the answers & i think we can end this chat
Question is related to
Diseases and Conditions
Medical Procedures
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor